# SDR UPS99830583

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 5 CRACK IN FUSELAGE SKIN STA 190 AT FWD SERVICE DOOR CUTOUT LWR CORNER.  ROUTED OUT DAMAGED SECTION OF SKIN AND FABRICATED AND INSTALLED DOUBLER IAW REO-06671.
